# SDR HALA20240501120

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 51,972 hours, 8,097 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,135 hours, 16,513 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: LR47390D
- Part serial: 0538
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING TASKCARD 330-792000-R1-1-2 FOUND DAMAGE ON PUMP & PRESSURE FILTER HOUSING. REMOVED RH ENG OIL PUMP PER AMM 78-22-51 21996. INSTALLED RH ENG OIL PUMP PER AMM 79-22-51. OPS CHECK GOOD NO LEAK DETECTED. OK FOR SERVICE.
